MAUDE Adverse Event Report: OSSDSIGN OSSDSIGN CRANIAL PSI; PLATE, CRANIOPLASTY, PREFORMED, NON-ALTERABLE

OSSDSIGN OSSDSIGN CRANIAL PSI; PLATE, CRANIOPLASTY, PREFORMED, NON-ALTERABLE
Catalog Number 101010
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
A rupture in the sterile barrier was noticed prior to surgery, compromising the device sterility.Device was not used, surgery was rescheduled.
 
Additional Manufacturer Narrative
Product and packaging investigated.Based on the information available, the exact cause of the rupture cannot be established.Corrective and/or preventative action has not been determined.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.

Brand Name
OSSDSIGN CRANIAL PSI
Common Device Name
PLATE, CRANIOPLASTY, PREFORMED, NON-ALTERABLE
Manufacturer (Section D)
OSSDSIGN
rapsgatan 23a
uppsala, uppsala län 75450
SW  75450
Manufacturer (Section G)
OSSDSIGN
rapsgatan 23a
uppsala, uppsala 75450
SW   75450
Manufacturer Contact
malin kylberg
rapsgatan 23a
uppsala, uppsala 75450
SW   75450
MDR Report Key14192645
Report Number3013282271-2022-00001
Device Sequence Number20077390
Product Code GXN
UDI-Device Identifier07350086550108
UDI-Public(01)07350086550108
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161090
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2023
Device Catalogue Number101010
Device Lot Number2150CRA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2022
Initial Report FDA Received Date04/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexMale